Title of article :
Injective coloring of planar graphs Original Research Article
Author/Authors :
Yuehua Bu، نويسنده , , Dong Chen، نويسنده , , André Raspaud، نويسنده , , Weifan Wang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
10
From page :
663
To page :
672
Keywords :
Planar graph , Girth , Injective chromatic number
Journal title :
Discrete Applied Mathematics
Serial Year :
2009
Journal title :
Discrete Applied Mathematics
Record number :
887001
Link To Document :
بازگشت